# SDR SWAA2025012885004

- Difficulty date: January 10, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 29,800 hours, 14,689 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242AF IS DENTED/DAMAGED/ PULLED FIBERS<[01] REMOVED & REPLACED CABIN FLOOR PANEL 242AF AS PER AMM 53-21-00.;[02] VERIFIED. REMOVED & REPLACED CABIN FLOOR PANEL 242AF AS PER AMM 53-21-00.
